# SDR CA970109010

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 896768
- Condition: Shorted
- Location: Apu Fire Warn
- Component: Kidde
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) PRIOR TO DEPARTURE APU FIRE WARN SOUNDED. AIRCRAFT EVACUATED USING REAR SLIDES AND FORWARD ENTRY DOORS. M515 LOOP FOUND SHORTED TO GROUND. REPLACED.
